# SDR AU000551

- Difficulty date: July 11, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Power Cable
- Part number: 205319EO39LL4TL
- Condition: Broken
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) WINDOW R2 POWER CABLE BROKEN.
